# SDR GTIA2022101736723

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 59,286 hours, 27,744 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON ARRIVAL INTO MCO. PACK 1 SHUT OFF SMELL WENT AWAY-REF TSM 05-50-00 APU VERIFIED NO LEAKS, PRECAUTIONARY AC WOTH NO SMELL NOTED WITTH APU NOSMELL NOTED ISOLATED PACK 1 1ND 2  NO SMELL/ CONTAMINATION NOTED AC OK FOR SERVICED IAW AMM 21-61-00/ 49-00-00
